Journal article icon

Journal article

Numerical interactions of random and directed motility during cancer invasion

Abstract:

The continuum modelling of cell migration during cancer invasion results in the coupling of parabolic and hyperbolic partial differential equations (PDEs) arising from the random motility of normal tissue and the directed movement up substrate gradients of malignant cells. The numerical solution of such systems of equations require different stability criteria being simultaneously satisfied. We show that in such a coupled system, the origins of numerical instability can be identified by analy...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATICAL AND COMPUTER MODELLING
Volume:
30
Issue:
7-8
Pages:
123-133
Publication date:
1999-10-01
DOI:
ISSN:
0895-7177
Source identifiers:
16691
Language:
English
Keywords:
Pubs id:
pubs:16691
UUID:
uuid:70c57c76-2222-4275-927c-48fdf4ada649
Local pid:
pubs:16691
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP